# SDR FDEA201708072137

- Difficulty date: August 7, 2017
- Submitted: August 7, 2017
- Operation: Air carrier
- Aircraft: N598FE
- Make and model: Doug MD-11F
- Aircraft serial: 48597
- Aircraft time: 77,356 hours, 15,508 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB2886504
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HFEC INSPECTION ON RT WING CORNER 5 OF FIXED L/E SKIN AT FWD I/B CORNER OF SLAT ACTUATOR ACCESS DOOR, CRACK FOUND APPROX 1/2 INCH LENGTH AS MARKED. CARRIED OUT REPAIR AS PER SRM 57-40-01-2R FIGURE 201 REPAIR 17. REPAIR CLASSIFIED MAJOR AS PER GMM 6-2-100.
